# SDR DALA2017073005888

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT, BS 1380, STRINGER 27R, FRAME ATTACH ANGLE CORRODED. REMOVED CORROSION AND FOUND OUT OF LIMITS. INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146N8522, REV E.
